# SDR 96ZZZX3998

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Gulstm G1159
- Aircraft serial: 045
- System (JASC): 5260 · Entrance Stairs
- Part: Jackshaft
- Part number: 159AM100573
- Condition: Cracked
- Location: Main Entry Door
- Part time: 11,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING ACFT MAIN ENTRY DOOR, NOTED DOOR WOULD NOT PROPERLY CLOSE AND LOCK.  DURING INVESTIGATION AND T/S OF MAIN ENTRY DOOR, JACKSHAFT ASSY PN 159AM10057-3 WAS FOUND TO HAVE A FRACTURE CRACK RUNNING THE FULL LENGTH.  OLD JACKSHAFT WAS REMOVED AND REPLACED WITH P/N 159AM10057-5.  AFTER FURTHER RESEARCH, ASC NR 146 ADDRESSES REWORK OF AIRSTAIR DOOR.  THIS ASC PROVIDES INSTRUCTION FOR REMOVAL AND REPLACEMENT OF JACKSHAFT AND ADDITIONAL COMPONENTS REQUIRED FOR REPLACEMENT OF NEW JACKSHAFT P/N.  REMOVAL AND REPLACEMENT OF THE JACKSHAFT BY ITSELF COULD CAUSE FURTHER DAMAGE WITHOUT CHANGING AL REQUIRED COMPONENTS AS CALLED OUT IN ASC 146.  CAUSE OF FAILURE IS UNKNOWN.
